REAL

Fixed point theorems for a general class of almost contractions in metric spaces

Akinbo, Gbenga and Mewomo, Oluwatosin (2011) Fixed point theorems for a general class of almost contractions in metric spaces. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 27 (2). pp. 299-305. ISSN 0866-0174

[img]
Preview
Text
27_27.pdf

Download (84kB) | Preview

Abstract

In this paper, we prove the existence of fixed points and common fixed points for a general class of almost contraction mappings in metric spaces. This class of almost contractions is an extension and generalization of several contractive conditions in the literature. Our main results are established without forcing the metric space to be complete.

Item Type: Article
Uncontrolled Keywords: arbitrary metric space
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: Zsolt Baráth
Date Deposited: 02 Feb 2024 12:33
Last Modified: 02 Feb 2024 12:33
URI: http://real.mtak.hu/id/eprint/187178

Actions (login required)

Edit Item Edit Item